# SDR SWAA2019121639626

- Difficulty date: December 8, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 411A2212
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY HAD PULLED WIRES OUT OF THE ASSEMBLY.          / R&R LIGHT ASSEMBLY IAW AMM.
